Simple balanced groupoids
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 35 (1996) no. 1, pp. 53-60
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1996_35_1_a6,
author = {Kepka, Tom\'a\v{s} and N\v{e}mec, Petr},
title = {Simple balanced groupoids},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {53--60},
year = {1996},
volume = {35},
number = {1},
mrnumber = {1485044},
zbl = {0963.20036},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a6/}
}
Kepka, Tomáš; Němec, Petr. Simple balanced groupoids. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 35 (1996) no. 1, pp. 53-60. http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a6/